Pacific Journal of Mathematics

On the action of a locally compact group on $E_{n}$.

F. J. Hahn

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 221-223.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037547

Mathematical Reviews number (MathSciNet)
MR0125904

Zentralblatt MATH identifier
0121.27502

Subjects
Primary: 22.40
Secondary: 57.47

Citation

Hahn, F. J. On the action of a locally compact group on $E_{n}$. Pacific J. Math. 11 (1961), no. 1, 221--223. https://projecteuclid.org/euclid.pjm/1103037547


Export citation

References

  • [1] D. Montgomery, Finite dimensionality of certain transformation groups,111. J. Math.
  • [2] D. Montgomery and L. Zippin, Topological TransformationGroups, Interscience Pub- lishers, New York (1955).
  • [3] M. H. A. Newman, A theorem on periodic transformationsof spaces, Quart. J. Math. 2 (1931), 1-8.
  • [4] P. A. Smith, Transformationsof finite period, III, Newman's theorem, Ann. of Math. 42 (1941), 446-458.